# SDR AALA2018050179024

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 57,678 hours, 21,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Condition: Binding
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE LIGHT ON THE L4 DOOR FLASHES IN FLIGHT WITH INDICATION OF THE L4 SLIDE NOT ARMED ON ECAM DOOR PAGE. WHEN HANDLE PRESSED ON NORMALLY, DOOR ARMING HANDLE INDICATIONS RETURN TO NORMAL. SECURITY TAB FOUND JAMMED AT GIRT BAR RETAINING HOOKS. OPS CHECKED THE L4 DOOR ARMING AND DISARMING GOOD.  AIRCRAFT OK FOR SERVICE
